# SDR 06FDEA03773

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE CRACK 2" LONG ON SHEAR CLIP STA 595 L 49 LT TO GAIN ACCESS.  REMOVED SPLICE FRAME NR 47 LT STA 615.  REMOVED SHEAR CLIP AND   SUPPORT ACA0054 (REF) AS NECESSARY IAW SRM 51-33-01 AND 51-35-01 VOL 2.  REPLACED SHOVEL END IAW DWG NCA6014.  REINSTALLED REMOVED PARTS FOR ACCESS IAW SRM 51-33-01 AND 51-35-01 VOL 2.
